# SDR DALA2022033102193

- Difficulty date: March 30, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N843MH
- Make and model: Boeing 767
- Aircraft serial: 29716
- Aircraft time: 82,077 hours, 14,111 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1819 ON WALK AROUND, FOUND DENT AT LT AFT INBOARD FLAP, CORRECTIVE ACTION: BOTH DAMAGES LOCATED 35.5 INCHES LEFT OF INBD HINGE ASSY AND 5.25 INCHES FROM TRAILING EDGE. DAMAGE WITHIN LIMIT PER B767-400 SRM 57-53 (7872048)
